# SDR CALA2022051301227

- Difficulty date: May 13, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 108,111 hours, 11,143 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: 621wb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 5 SCREWS MISSING FROM PANEL 621WB INSTALLED 5 NEW SCREWS IAW AMM 20-11-00
